Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Serious sweating issue (forehead only )

(16 Posts)
Horsegirl1 Mon 15-Aug-16 17:33:24

I am constantly dripping with sweat from my forehead. I suffer anxiety amd take sertreline. It doesn't smell it just looks disgusting and I'm so conscious of it . My forehead is red raw from all the wiping. Can anyone suggest and good remedies. Iv bought some driclot today and have applied it but I'm still dripping sweat. I don't have night sweats it's only during the day and it's worse in the heat. It happens tho when I'm cold and if I feel anxious . Lately tho its getting worse and it's really making me miserable. Does anyone else suffer ? Or am I just a freak ? I literally can be sitting watching TV and have it driping off my chin . It's just hideous. Please can anyone help ???

Horsegirl1 Mon 15-Aug-16 18:14:30

Anyone ? Guess I'm the only freak then 😯

lolalament Mon 15-Aug-16 18:27:35

I had this, but found that Triple Dry roll on works amazingly well. They do a purple sensitive one

tigerdick Mon 15-Aug-16 20:06:12

Driclor (and similar) should only be applied at night and will take up to 2 weeks of application to work.

You can get prescription wipes (called Secure Wipes) with glycopyrrolate in them to stop the sweating. Also Google "Robinul" and "Avert". They are glycopyrrolate in pill form and prescribed for this more commonly in the US.

olympicsrock Mon 15-Aug-16 20:13:45

That is interesting. I take sertraline and am struggling with sweating and heat intolerance. It doesn't seem to be a well recognised side effect.

Curlgurl Mon 15-Aug-16 20:17:08

I used driclor on my arm pits. It does work. You have to apply to every night for a few weeks the you can go longer between applications.
It can make your skin very sore if it's not dry before application

doodlejump1980 Mon 15-Aug-16 20:19:54

Please go to the doctor and get your heart seen to. My friend's son had this, exactly as you describe. Excessive sweating so much it was dripping off his head. He was diagnosed with an enlarged heart. Please even just to rule it out.

LivingInMidnight Mon 15-Aug-16 20:37:17

Odaban! It stings a little when you first use it but it's so so helpful. Someone on here recommended it and I never got the chance to thank them (lost the thread).

Horsegirl1 Tue 16-Aug-16 05:23:37

Thanks for the replies . Now I'm scared I have a heart problem 😯

PikachuSayBoo Tue 16-Aug-16 06:25:29

I did reds the other day that it can be a sign of Vit d deficiency ....not sure how true that is.

flumpybear Tue 16-Aug-16 06:50:19

I've heard sage can hep - homeopathy

Anchovies12 Tue 16-Aug-16 06:56:24

I take venlafaxine and have a constantly sweaty face. I am pretty certain it is a side effect (my dad takes sertraline and has the same.)

Didnt occur to me that there might be something i could use/take for it - quite excited!

flumpybear Tue 16-Aug-16 07:09:38

Oh but check it's ok first with tablets you're taking

McBassyPants Wed 17-Aug-16 05:09:28

What dose of Sertraline are you on hun? Sertraline is generally the best anti d for anxiety (I'm on it too) but one of the side effects is increases sweating. I had to reduce my dose because the anxiety my sweating caused made me even worse lol

LivingInMidnight Wed 17-Aug-16 17:09:17

I used to have to hide in the loos at work because I was so embarrassed. Now, as long as I use it often enough, I'm fine! I get a little bit under my eyes but that's easy to manage. Odaban has genuinely made my life so much easier. My skin does occasionally get a bit dry but I'll take that any day over what it used to be like.

rockat Thu 18-Aug-16 21:31:27

I had this when my thyroid became overactive. If it's a new symptom, might be worth asking the GP.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now